American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11G30) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Bjorn Poonen and Eric Rains. Random maximal isotropic subspaces and Selmer groups. J. Amer. Math. Soc. 25 (2012) 245-269. MR 2833483.
Abstract, references, and article information   
View Article: PDF

[2] Richard Hain. Rational points of universal curves. J. Amer. Math. Soc. 24 (2011) 709-769. MR 2784328.
Abstract, references, and article information   
View Article: PDF

[3] Jean-Louis Colliot-Thélène and Bjorn Poonen. Algebraic families of nonzero elements of Shafarevich-Tate groups. J. Amer. Math. Soc. 13 (2000) 83-99. MR 1697093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Paul Vojta. A generalization of theorems of Faltings and Thue-Siegel-Roth-Wirsing . J. Amer. Math. Soc. 5 (1992) 763-804. MR 1151542.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1